# SDR AALA201506179001

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 53,769 hours, 22,749 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF NEW R2 DOOR SLIDE, FOUND SAFETY WIRE BROKEN AT ATTACHED LANYARD TO GIRT BAR.  REMOVED & REINSTALLED EXISTING ORIGINAL R2 SLIDE IAW JC 26L00025010.
